A note on He's homotopy perturbation method for van der Pol oscillator with very strong nonlinearity


Ozis T. , Yildirim A.

CHAOS SOLITONS & FRACTALS, vol.34, no.3, pp.989-991, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1016/j.chaos.2006.04.013
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.989-991

Abstract

In this paper, He's homotopy perturbation method combined with averaging is applied to van der Pol oscillator with very strong nonlinearity. The result reveals that approximation obtained by this approach is valid uniformly even for very large parameters and is more accurate than straightforward expansion solution. (C) 2006 Elsevier Ltd. All rights reserved.